MathSciNet Relay Station
MathSciNet bibliographic data
MR1639252 93B05 (35L80 93C20)
Li, Ta-tsien; Zhang, Bing-Yu Global exact controllability of a class of quasilinear hyperbolic systems. J. Math. Anal. Appl. 225 (1998), no. 1, 289–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement